Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1967, Volume 35, Issue 1

On the Relative Small-Sample Properties of Several Structural-Equation Estimators<89:OTRSPO>2.0.CO;2-E
p. 89-110

J. G. Cragg

This paper reports on the results of some sampling experiments on six structural equation estimators: direct least squares, two-stage least squares, Nagar's unbaised k-class estimator, limited-information maximum likelihood, three-stage least squares and full-information maximum likelihood. Sensitivity of the relative performances of the estimators to the parameter values chosen in the models and to the values of the exogenous variables used is studied. It is found that differences among the estimators are not great and that they are sensitive to the parameters used.

Log In To View Full Content

Journal News